Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
NJdude2007

Tazorac.. Clear up acne in 6 weeks?

Recommended Posts

Hi, I'm a guy with some moderate acne on my oily forehead. I started Using tazorac on the 19th of April. I only apply it to my forehead and temples. Since my forehead is naturally oily, I don't flake or shed, just turns a little rosy. Well after 1 week, I've been getting some big zits and more blackheads are appearing. I was wondering, do you think my skin will be clear by June 8th? I want fresh clean skin for Prom. I don't know if I should continue using it, and hope I dont purge that week, or if I should stop now, and just let it settle down until June 8th. Or should I stop using it a week before prom and see how it goes from there?

Share this post


Link to post
Share on other sites

Hell no....Retinoids fuck you up BAD before they start to work...in 6 weeks you'll be sorry you ever took that crap from your derm. Maybe by the end of the summer you'll start to clear up....other than that get a nice BP, good moisturizer and something like Finacea to dull redness and shed your skin faster...those are realistic results that work for people 98% of the time...not retinoids which generally don't bond too well with people.

IMHO retinoids are more for vanity purposes...per say, people who don't have acne and want better looking skin and want wrinkles gone..then in that case they're good...for acne? Meh...they attempt to stop a process that can't be defeated by helping shed skin cells....

Acne needs a couple of steps to be missing inorder for you to control it. First you need to get rid of the dead skin, but again Finacea does a better job than this, gets rid of red, isn't harsh, and it doesn't break you out...it works right away, it also kills bacteria to a point.....but then you also need something like Benzaclin / Duac....murders bacteria and stops it. That right their will do it...Taz alone will not.

Sorry for the brief and pessimistic post...i'm about to go to bed after a long day and i really do feel bad for the shit people have to go through when a derm can just make it easier by knowing what the fuck he talks about instead of prescribing a bunch of BS....that most people infact pay full price for because of no insurance...so making someone with no insurance pay hundreds of dollars for shit, isn't cool with me.

Share this post


Link to post
Share on other sites

Can someone give me another opinion? This guy seems pissed or something. Tazorac is not a problem for me but I can't afford benzaclin/duac at the moment. I am only using it on my forehead and it seems to be fine. I use proactiv on my forehead in the morning.

Share this post


Link to post
Share on other sites

are you on an antibiotic too? i'd keep using the taz and take an antibiotic

Share this post


Link to post
Share on other sites

i'm not sure what chlimadin is, but i'd definitely keep using the taz, if it is too irritating just use it every other night, and ask your doctor for an antibiotic.

Share this post


Link to post
Share on other sites

I'm gonna keep using it but I just want to know if u think i'll be prom ready ( acne free ) by June 8th? Should I stop using it a couple of days before June 8th?

Share this post


Link to post
Share on other sites

it's hard to say, but i think, like i said before, an antibiotic will give you a better chance of being clear by prom.

Share this post


Link to post
Share on other sites

tazorac will not get you clear by itself by prom.

for most people, it probably just starts working as you REACH prom... aka, your skin looks like crap. if you take it on conjunction with antibiotics or some other oral supplement that may suppress the IB period, all the power to ya.

Share this post


Link to post
Share on other sites

I didn't even have bad acne before i started using it. I just wanted like a blackhead free forehead. Should I be popping these white heads? How long will they heal by themselves? Or should I pop them when they are sticking out? Should I put tazorac on them afterwards, or should I use benzaclin?

Share this post


Link to post
Share on other sites

Benzaclin....it'll kill any bacteria you put in your pore by your hands and it'll actually penetrate and worth deep within.

Share this post


Link to post
Share on other sites

I've been using tazorac for about 1 month now and I haven't had a break out yet. The dry skin is a downside but I would rather have less pimples and dryer skin

Share this post


Link to post
Share on other sites

I used it, did nothing me for me really, gave me a glow though and smoothed out my skin but it does not prevent break outs. And yes it will make you breakout badly and wish you never lived..LOL But it goes away within a week or two, that is to be excepted with any medication.

I dunno it depends for each person, I have no doubts it can clear what you have but in terms of preventing, it didn't for me. The antibiotic I took did nothing and if anything I stopped taking it after two months it made me so sick, I couldn't eat hardly anything. In my opinion they may be okay for most people but once your off it what is to say your not going to just break out anyway.

Each to there own.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×